MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE
Model Number HT18DS50NSB928N
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a smiths medical trach tube was inserted in august and was fine at first but developed a slow leak.The vent kept alarming for a leak for about a week.Around this time, the patient started to experience bleeding around the trach area.Patients mother is unsure if this is related to the issues but patient is still bleeding and two more cuffs experienced pin hole leaks.No further adverse patient effects were reported.
 
Additional Manufacturer Narrative
Corrected data: phi information: initials (b)(6).Dob (b)(6) 2004.Weight 71 lbs.
 
Additional Manufacturer Narrative
Other text: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.D5 is the patient/consumer., corrected data: updated (b1, b2, h1).

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12713052
Report Number3012307300-2021-10395
Device Sequence Number4775477
Product Code JOH
UDI-Device Identifier15019517147735
UDI-Public15019517147735
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/21/2026
Device Model NumberHT18DS50NSB928N
Device Catalogue NumberHT18DS50NSB928N
Device Lot NumberST007725
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer11/04/2021
09/19/2022
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date12/03/2021
10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient SexUnknown